# SDR HALA9700309

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Corroded
- Location: Bs 733-753
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CORROSION ON LONGERON 28R FS 733-753.  REMOVED DAMAGED SECTION, ACCOMPLISHED SPLICE REPAIR PER SRM 51-30-05 AND 53-02.  (M)
